# SDR DALA2019011600350

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA 1285 .BETWEEN S-39R AND S-38R. REPLACED SHEAR TIE. (LP 0905677)
